MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP GUARDIAN; WC,PED,14,SB-DLA,SA,250 LB

MEDLINE INDUSTRIES, LP GUARDIAN; WC,PED,14,SB-DLA,SA,250 LB
Catalog Number KPD4N22S1
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the right telescoping handle no longer locks into place".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that "the right telescoping handle no longer locks into place".

Brand Name
GUARDIAN
Common Device Name
WC,PED,14,SB-DLA,SA,250 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key25394733
Report Number1417592-2026-02065
Device Sequence Number5405120
Product Code IOR
UDI-Device Identifier00193489037657
UDI-Public00193489037657
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K053574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKPD4N22S1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown